# SDR AALA201910079045

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 25,236 hours, 2,794 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Module
- Part number: RDFA362201
- Part serial: 189306
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT LHR INBOUND CREW REPORTED ON ARRIVAL THAT AN ODOR EMITTED FROM IFE/SEAT POWER VENTS AT SEAT 1J. MAINTENANCE FOUND SPILLIAGE ON SPM AT 1J. SPM 1J REPLACED IAW AMM 44-25-82.
